Rash on new levi formula?!?!

  1. New Member
    tunnelrat's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Feb 2007
    Age
    39
    Posts
    234
    Rep Power
    10588
    Level
    14
    Lv. Percent
    9.64%

    Rash on new levi formula?!?!


    I've developed a rash everywhere except my face. I noticed this after starting a bottle of the new Levi R. Nothing else in my diet or supplement regime has chAnged. I just noticed, and hopefully this is the problem, I shouldve started with 1 pill doses. I've been taking two pill doses like the old formula. I'll cut back to one twice a day to see what happens.

  2. New Member
    tunnelrat's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Feb 2007
    Age
    39
    Posts
    234
    Rep Power
    10588
    Level
    14
    Lv. Percent
    9.64%

    In case it helps, I'm also runnin rpm at 4/4 on wo days. 4 on non wo days. Then the usual ish: fish oil, gluc, etc. They look like hives, and I'm pretty sure that's what this is. I'm actually gonna drop he levi altogether. If it doesn't start to clear up by Thursday, I'll go see my primary. tHanks for any input.
  3. New Member
    2k2ser's Avatar
    Stats
    5'8"  193 lbs.
    Join Date
    Oct 2007
    Posts
    271
    Rep Power
    223
    Level
    13
    Lv. Percent
    90.07%

    Bump.... did everything turn out alright after stopping the LR? I've got 4 bottles of the new stuff, planned on running some this month. Just curious to the cause, etc.
    •   
       

  4. New Member
    Ando55's Avatar
    Join Date
    Feb 2007
    Posts
    123
    Rep Power
    328
    Level
    9
    Lv. Percent
    94.51%

    I'm on it and nothing as such, I'm running 3 pills morning 2 pills evening or sometimes just 2/2 since I take a preworkout now as well.
  5. New Member
    tunnelrat's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Feb 2007
    Age
    39
    Posts
    234
    Rep Power
    10588
    Level
    14
    Lv. Percent
    9.64%

    Yeah... Stopped the Levi, and the rash went away. To be fair... When I broke out my pre wo supps were aS follows: 4 rpm, 2 Levi, and a Monster lo-carb with a crushed caffeine pill. Prolly too much caffeine lol!!!
  6. New Member
    TipTopShape's Avatar
    Stats
    6'0"  200 lbs.
    Join Date
    Nov 2009
    Posts
    400
    Rep Power
    7798
    Level
    17
    Lv. Percent
    48.64%

    Quote Originally Posted by tunnelrat View Post
    I've developed a rash everywhere except my face. I noticed this after starting a bottle of the new Levi R. Nothing else in my diet or supplement regime has chAnged. I just noticed, and hopefully this is the problem, I shouldve started with 1 pill doses. I've been taking two pill doses like the old formula. I'll cut back to one twice a day to see what happens.
    Other users have no problem using it above 1 pill doses. It's better to take 1 pill
    before adding it up to two pills daily. See to it first that, it won't have any bad effect on you like, having a everywhere.
  

  
 

Similar Forum Threads

  1. Rash on the new levi r...
    By tunnelrat in forum Supplements
    Replies: 2
    Last Post: 02-02-2010, 05:09 PM
  2. rash on ucp 1
    By wildcat24 in forum Supplements
    Replies: 2
    Last Post: 09-05-2003, 02:15 PM
  3. UCP-1 and Rash
    By GuyinLA in forum Supplements
    Replies: 9
    Last Post: 07-03-2003, 06:28 PM
  4. SU/UA Rash
    By Kitchen Chemist in forum Supplements
    Replies: 9
    Last Post: 05-06-2003, 02:19 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in